| Model Number |
SUREFIRE SCORPION NEEDLE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/23/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-13991n surefire¿ scorpion¿ needle broke off at the end of the last thread.The scorpion worked normally during the passage of all the threads, it only broke on the last one, they used the bird and finished the procedure.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Photographic evidence provided from the field of an unpackaged ar-13991n revealed a broken scorpion needle.Therefore, arthrex was able to deduce the cause of the complaint as misuse.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during the firing of the needle.